# SDR EIA2005194

- Difficulty date: October 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D WING CENTER SECTION STA 1220 LBL 114 BELOW FLOOR INTERCOSTAL WEB CRACKED AT 2 LOCATION (FWD UPPER AND AFT LOWER).  REPAIRED DEFECTIVE WEB PER SRM 51-40-02.
